# SDR SWAA011834

- Difficulty date: June 24, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 51,852 hours, 54,478 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Part number: 65C313326
- Part serial: 271792
- Condition: Worn
- Location: Lh Mlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY……………….DURING GEAR EXTENSION FOR LANDING, THE LEFT MAIN RED LIGHT REMAINED ON & NO GREEN LIGHT. NOSE & RIGHT MAIN WERE GREEN.  AFTER MANUAL GEAR EXTENSION RED LIGHT REMAINED ON..                                                INSTALLED LEFT MAIN GEAR DOWNLOCK PIN FOR ONE TIME FERRY FLIGHT TO HOU. R&R LH MLG FWD TRUNION BEARING PER MM.
